# SDR SWAA2022022528686

- Difficulty date: February 25, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 39,818 hours, 19,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WHEEL WELL FORWARD WALL VAPOR BARRIER HAS 6' CRACK ALONG LOWER OUTER CORNER. / ACCOMPLISHED INTERIM REPAIR IAW E.A. #1-757-15982
